Ren, H.Argyros, I.K.George, S.2020-03-312020-03-312018Panamerican Mathematical Journal, 2018, Vol.28, 2, pp.63-71https://idr.nitk.ac.in/handle/123456789/10387In this paper, the convergence ball of M ller's method is given for solving non-differentiable equations via using ?-condition and centered-like ?-condition meantime. Numerical examples are also provided. Copyright 2018 International Publications. All rights reserved.Convergence Ball of M ller's Method for Non-differentiable FunctionsArticle